# SDR 371PA0043

- Difficulty date: May 7, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 34,930 hours, 26,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD SECTION AND AFT SECTION OF EMERGENCY EXIT LIGHTS ARE OUT.  CLEANED LUMINET STRIPS, INSTALLED NEW TOP COVER, OPS CHECKS GOOD PER MM 33-51-21.
